# SDR UPS05444396

- Difficulty date: April 11, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460 FRAME STR -11L STR CUTOUT CRACKED, CRACK LENGTH 1.38 INCH.  FRAME WEB REPAIRED AS PER HX RS NR R53-12-35293 AND UPS EO NR B747-5310-22102-A
